# SDR USAA040808

- Difficulty date: September 10, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, O5, TOP SKIN- CORE BOND, 2 INCH AREA.  NR 4 SLAT IB END TOP SURFACE.  REMOVED DAMAGED SKIN AND CORE, INSTALLED NEW CORE AND DOUBLER IAW SRM 51-70-10.
